# SDR AALA202502178517

- Difficulty date: December 6, 2024
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 75,801 hours, 29,456 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FASTENER HOLE IN THE DOUBLE JOGGLE AREA AT FR 16 LEFT AND THE #7 DOOR STOP FITTING. REPLACED FRAME PER EA 360318.
